MathSciNet Relay Station
MathSciNet bibliographic data
MR3452319 92D30 (92B05 92D40)
Waters, Edward K.; Hamilton, Andrew J.; Sidhu, Harvinder S.; Sidhu, Leesa A.; Dunbar, Michelle Zoonotic transmission of waterborne disease: a mathematical model. Bull. Math. Biol. 78 (2016), no. 1, 169–183.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement